MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830400
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the proximal right coronary artery.The 4.00 x 30mm agent dcb was introduced to treat the target lesion but the balloon material ruptured.The procedure was completed with a balloon angioplasty catheter resulting in 25% residual stenosis and timi 3 flow.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the proximal right coronary artery.The 4.00 x 30mm agent dcb was introduced to treat the target lesion but the balloon material ruptured.The procedure was completed with a balloon angioplasty catheter resulting in 25% residual stenosis and timi 3 flow.It was additionally reported that the target lesion was 50% stenosed, and the agent dcb was inflated to 14 atm for 25 to 30 seconds when it ruptured.

Brand Name
AGENT
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21700336
Report Number2124215-2025-18785
Device Sequence Number20800406
Product Code OOB
UDI-Device Identifier00191506014919
UDI-Public00191506014919
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model NumberH7493960830400
Device Catalogue NumberH7493960830400
Device Lot Number01968H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/22/2025
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient RaceWhite